# SDR WRXR202411150001

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS LOCATED ON THE LOWER SKIN PANEL AT FS 1015 TO FS 1031 BETWEEN STR22R TO STR24R. COMPLETED REPAIR OF ALL AREAS IAW REO 670-53-61-2400 REV --.
